# SDR HNAA0800014

- Difficulty date: December 18, 2007
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 35,045 hours, 38,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 85321986001
- Condition: Dirty
- Location: Pax Door
- Part time: 35,045 hours, 38,196 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ALL DOOR INDICATIONS NORMAL, DOOR SEAL WOULD NOT INFLATE.  MAINTENANCE INSPECTED DOOR SEAL SUPPLY LINES AND PRESSURIZING VALVE, NOTING NO DEFECTS.  DOOR SEAL WAS CLEANED OF DIRT AND GRIME.  DOOR SEAL AT THIS TIME INFLATED PROPERLY AND AIRCRAFT WAS CHECKED FOR PRESSURIZATION.  SYSTEM CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
